# SDR UIEA2020031700481

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK AT STA 1795, LBL 11.33.( REPAIR THE CORROSION AREA IAW SRM 53-00-52-2R-12 REV. 88 AND DWG 65B38253, SH49 REV. - AND SH50, REV. A AND EI NO T2020A53M-862 REV. 1. EI NO T2020A53M-862 REV. 1 ATTACHING NRC 4351302 (278). JOB COMPLETED AND CONDITION CHECK NORMAL. )
